New York Journal of Mathematics
Volume 18 (2012) 421-449


Martin Weilandt

Isospectral metrics on weighted projective spaces

view    print

Published: June 7, 2012
Keywords: spectral geometry, Laplace operator, isospectral orbifolds, weighted projective space
Subject: Primary: 58J53, 58J50; Secondary: 53C20, 57R18

We construct the first examples of families of bad Riemannian orbifolds which are isospectral with respect to the Laplacian but not isometric. In our case these are particular fixed weighted projective spaces equipped with isospectral metrics obtained by a generalization of Schüth's version of the torus method.


This research was funded by the Berlin Mathematical School and partially funded by the DFG Sonderforschungsbereich SFB 647

Author information

Departamento de Matemática, Universidade Federal de Santa Catarina, Campus Universitário Trindade, Florianópolis/SC, 88040-900, Brazil